Hi. I had a medical abortion in May '07. I was told at my follow-up that nothing was seen in the ultrasound and everything went well. I was told to wait until my next period to start birth control, so I did. I had sex twice before I began taking the pill which was mid-June. That period went as I was told by the doctor, extremely heavy and a little longer than usual.
I got my period (second one since the abortion) on Sunday, July 8th which is early because I still have 4 days left on the pill. While taking the pill, there were a few times that I missed the dose at the right time but took it when I remembered. On Monday night, it looked as if I passed some tissue (I am assuming pregnancy tissue). It was nothing like what I saw while going through the abortion (only had blood clots because I was less than 4 weeks pregnant). It was cream in color and strip like pieces. I have never seen that before and it has gotten me pretty freaked out. The cramps are more than usual too and I am also passing a lot of blood clots.
When I called the doctors office that I had the abortion at, they told me that it is possible for me to have gotten pregnant again and be miscarrying. I just dont see how it could be possible. I had my period in June AFTER I had sex without being on the pill and when I had sex after that, I was on the pill. I know it's not 100% effective but can the abortion cause the pill not to work as effectively? Is it possible that I was pregnant again or do you have any other ideas on what it could be?
Thank you in advance for any help you can provide me with!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.